Severe anaphylaxis… Not relieving even after 1 amp of avil injection… It increases even more… After that… Antihistamninic tab also taken… Bt no reslt?
The patient should be intubated. anaphylaxis, the airway may rapidly swell and close. Even when the airway is not blocked, airway secretions can lead to extremely labored breathing. The patient may be unable to clear their own airway. Endotracheal intubation can preserve airway patency, and this almost always requires quick and efficient suctioning.
Note that some patients experience a delayed secondary anaphylactic reaction, so even if a patient seems fine after epinephrine administration, transport them to the hospital and monitor for symptoms of a second reaction.
I don’t believe he meant anaphylactic reaction because the patient would be shocked by the time of presentation.
I think we are talking about severe urticaria which only needs I.V Dexamethasone and I.V antihistamine with repeating the dose up to three times if there is no improvement within 10-15 mins.
If there is signs of respiratory tract obstruction prepare for Intubation
If there is no shortness of breathe or wheezing should not be treated as anaphylaxis. Though you should be monitoring patient for same. monitor for weak rapid pulse, blood Pressure fall, fainting, nausea, vomiting.
Wise to give steroid shot to be on safer side
Repeat adrenaline for 3 times if no response then adrenaline infusion.
Antihistamines and steroids should be given but they can’t be a substitute for adrenaline. Rest of the symptoms treat symptomatically eg Ventolin if wheezing, fluids for hypotension, oxygen etc. Keep an eye on airway to see if early intubation is needed. Needs in-hospital observation and on discharge refer to immunologist if not seen by one previously
2-epipen IM(0.3-0.15mg)auto injection if not respond every 5mint
4-position of patient